# SDR NOCA09911

- Difficulty date: October 2, 2011
- Submitted: October 2, 2011
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N518511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT DOOR R1 STA 365 RBL 54 HAS CORROSION.  REMOVED INTERCOSTAL AND HAT CHANNEL DRILLED NEW HAT CHANNEL AND INTERCOSTAL INSTALLED NEW CHANNEL AND INTERCOSTAL AS PER SRM 53-00-51.
